# SDR SIMA20240926001

- Difficulty date: September 26, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N224NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000536
- Aircraft time: 21,988 hours, 14,864 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM AML PG.# 5028135 ITEM# 2: TDMI 024T57203 - REF EMB-175 SRM 57-49-01/AD01 REPAIR - RH WING LEADING EDGE AT WING RIB 14 (RH WING LEADING EDGE RIB 22) IS A .011" GOUGE TO BE REPAIRED AT OR BEFORE 200 FLIGHT CYCLES IAW EMB-175 SRM 57-49-01 ORIGINAL AML PAGE 5171177 - REF. DWMS NRWC #E054182 (MAJOR REPAIR) REPAIRED RH. WING LEADING EDGE IAW ERS-EJ-57MR-1620
